Couldn't find what you looking for?

TRY OUR SEARCH!

So I lost my virginity on the 9th of July but the condom burst. I went to the pharmacy on the 11th as it was shut on the 10th and I got Lenovelle and took it straight away. I had sex again on the 14th of August and the condom burst I got EllaOne on the 15th, but it has been 4+weeks since I first had unprotected sex and my stomach is looking bloated maybe I'm just being paranoid but maybe I took the Lenovelle too late and I'm pregnant?

Loading...

Hi Naomi,

You took both emergency contraceptives in time.

Now for the problem, you should NOT take an emergency contraceptive more than ONCE per cycle.  It's for emergencies.  They contain a VERY large dose of hormones, hormones that your body does not need. 

Bloating, cramping, spotting, sore breasts, an early or late period, are common side effects and they can last for MONTHS.

It is unlikely you are pregnant.  If you are going to be sexually active use a DAILY birth control pill - they are MUCH more effective than an emergency contraceptive, OR tell your partner to wear a condom and to put it on correctly.  He has to get the air out of it! 

Good luck.

Reply

Loading...

Thank you, that helped. I had a period on the 17th of July for about 3-4 days it was very light then I had a more heavier period a week later.
Reply

Loading...